# SDR DALA2023080406296

- Difficulty date: July 27, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 62,179 hours, 44,053 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB-CORRODED FS 1053 AFT SIDE AT STR 28 LH (P DOME AREA). SUMMARY NRC 096-0022:5310-2014/003 00258: CLEANED AREA CHECKED LIMITS REF B717-200 SRM 53-00-00-1A. REPLACE FASTENERS AS REQUIRED REF B717-200 SRM 51-40-02-0G. SUMMARY NRC 096-0022:5310-2014/003 00258: REPAIRED PER B717-200 SRM 51-70-10-2R REPAIR 1 CLOSING REQUIREMENTS RII: INSPECTOR 003 81621. SUMMARY NRC 096-0022:5310-2014/003 00258: REPAIRED WEB PER B717-200 SRM 51-70-10-2R REPAIR 1. CORROSION LEVEL CHANGED FROM: N TO: 1. SDR INDICATOR WAS CHANGED FROM: TO: Y. CORROSION LEVEL CHANGED FROM: 1 TO: 2. SUMMARY NRC 096-0022:5310-2014/003 00258: REPAIRED WEB PER B717-200 SRM 51-70-10-2R REPAIR 1.
